MathSciNet Relay Station
MathSciNet bibliographic data
MR62777 10.0X
Lambek, J.; Moser, L. Inverse and complementary sequences of natural numbers. Amer. Math. Monthly 61, (1954). 454–458.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement